# SDR AALA201709129028

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 12,252 hours, 2,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY CYLINDER ACCUMULATOR AT L4 DOOR, PRESSURE LOW. SERVICED ACCUMULATOR CYLINDER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
